# SDR CALA9900933

- Difficulty date: August 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83872
- Make and model: Doug DC-9-82
- Aircraft serial: 49120
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 150
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND COCKPIT FLOOR PANEL LOCATED AT PILOT'S SEAT POSITION STA 150, LBL 40 CORRODED.  A NEW FLOOR PANEL WAS INSTALLED IAW SRM 51-10-04 AND 51-10-03.
